`a`
Related Articles
1

On Lyapunov exponents of difference equations with random delay

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 3, Pages : 861 - 874, 2015

Nguyen Dinh Cong - (email), Thai Son Doan - (email), Stefan Siegmund - (email)

 Abstract       References       Full Text      Related Articles

2

Analytic skew-products of quadratic polynomials over Misiurewicz-Thurston maps

Discrete and Continuous Dynamical Systems  Volume 34, Issue 5, Pages : 2013 - 2036, 2013

Rui Gao - (email), Weixiao Shen - (email)

 Abstract       References       Full Text      Related Articles

3

Cohomology of $GL(2,\mathbb{R})$-valued cocycles over hyperbolic systems

Discrete and Continuous Dynamical Systems  Volume 33, Issue 5, Pages : 2085 - 2104, 2012

Victoria Sadovskaya - (email)

 Abstract       References       Full Text      Related Articles

4

Schwarz triangle mappings and Teichm├╝ller curves: Abelian square-tiled surfaces

Journal of Modern Dynamics  Volume 6, Issue 3, Pages : 405 - 426, 2012

Alex Wright - (email)

 Abstract       References       Full Text      Related Articles

5

Spectral analysis for linear differential-algebraic equations

DCDS Supplements  Volume 2011, Issue Special, Pages : 991 - 1000, 2011

Vu Hoang Linh - (email), Volker Mehrmann - (email)

 Abstract       Full Text      Related Articles      

6

Square-tiled cyclic covers

Journal of Modern Dynamics  Volume 5, Issue 2, Pages : 285 - 318, 2011

Giovanni Forni - (email), Carlos Matheus - (email), Anton Zorich - (email)

 Abstract       References       Full Text      Related Articles

7

A geometric criterion for the nonuniform hyperbolicity of the Kontsevich--Zorich cocycle

Journal of Modern Dynamics  Volume 5, Issue 2, Pages : 355 - 395, 2011

Giovanni Forni - (email)

 Abstract       References       Full Text      Related Articles

8

On the multifractal formalism for Bernoulli products of invertible matrices

Discrete and Continuous Dynamical Systems  Volume 24, Issue 4, Pages : 1129 - 1145, 2009

Imen Bhouri - (email), Houssem Tlili - (email)

 Abstract       Full Text      Related Articles

9

Explicit Jenkins-Strebel representatives of all strata of Abelian and quadratic differentials

Journal of Modern Dynamics  Volume 2, Issue 1, Pages : 139 - 185, 2007

Anton Zorich - (email)

 Abstract       Full Text      Related Articles

10

Lyapunov exponents on the orbit space

Discrete and Continuous Dynamical Systems  Volume 7, Issue 1, Pages : 91 - 113, 2000

Matthias Rumberger - (email)

 Abstract       Full Text      Related Articles